# SDR SWIA201440140

- Difficulty date: October 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 33,548 hours, 24,475 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWN OUT SCREW HOLE ON LOWER ROW OF L/E PANEL 632AR.  REPAIRED THE L/E PANEL IAW EA.
